A DIRECTED GRAPH ASSOCIATED WITH A T-0-QUASI-METRIC SPACE


KUNZI H. A. , YILDIZ F. I. L. I. Z.

TRANSACTIONS ON COMBINATORICS, vol.11, no.3, pp.237-254, 2022 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 11 Issue: 3
  • Publication Date: 2022
  • Doi Number: 10.22108/toc.2022.129171.1864
  • Journal Name: TRANSACTIONS ON COMBINATORICS
  • Journal Indexes: Emerging Sources Citation Index, Scopus
  • Page Numbers: pp.237-254
  • Keywords: T-0-quasi-metric space, symmetry graph, asymmetric norm, directed graph, strong connectedness

Abstract

Given a T-0-quasi-metric space we associate a directed graph with it and study some properties of the related directed graph. The present work complements and refines earlier work in the field in which the symmetry graph of a T-0-quasi-metric space was studied.